Skip to content

Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)807-835
Number of pages28
JournalJournal of Spectral Theory
Issue number4
Early online date9 Dec 2016
DateAccepted/In press - 1 Dec 2016
DateE-pub ahead of print - 9 Dec 2016
DatePublished (current) - 2016


We revisit classical eigenvalue inequalities due to Buser, Cheng, and Gromov on closed Riemannian manifolds, and prove the versions of these results for the Dirichlet and Neumann boundary value problems. Eigenvalue multiplicity bounds and related open problems are also discussed.

    Research areas

  • Laplace operator, Riemannian manifold, eigenvalue inequalities, counting function

Download statistics

No data available



  • Full-text PDF (final published version)

    Rights statement: This is the final published version of the article (version of record). It first appeared online via European Mathematical Society at . Please refer to any applicable terms of use of the publisher.

    Final published version, 302 KB, PDF document


View research connections

Related faculties, schools or groups